Alert archive / Nebraska / Areal Flood Advisories in 2011

Areal Flood Advisory 21, NWS North Platte, NE

June 25, 2011Cherry County, Nebraska

NWS North Platte, NE issued this areal flood advisory at Jun 25, 2011, 8:40 PM MDT for Cherry County, Nebraska. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 25, 2011, 8:40 PM MDT (02:40 UTC)
Expired
Jun 25, 2011, 11:31 PM MDT
In force
3 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Cherry County, NE

The radar

The North Platte radar (KLNX), 118 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 2.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2491 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2491 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
2.6
Supercell composite
23.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WGUS83 KLBF 260240
FLSLBF

FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM MDT SAT JUN 25 2011

NEC031-260830-
/O.NEW.KLBF.FA.Y.0021.110626T0240Z-110626T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHERRY NE-
840 PM MDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SMALL STREAM FLOOD ADVISORY FOR...
  NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 230 AM MDT

* AT 839 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
  RADAR ESTIMATED UP TO THREE INCHES OF RAIN HAS FALLEN OVER THE     
  WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
  INCLUDE...ELI...MEDICINE LAKE...SCHOOLHOUSE LAKE AND STEER CREEK
  CAMPGROUND.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 4299 10119 4261 10114 4264 10164 4299 10168

$$

JACOBS
2 follow-up statements
033 
WGUS83 KLBF 260408
FLSLBF

FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM MDT SAT JUN 25 2011

NEC031-260830-
/O.CON.KLBF.FA.Y.0021.000000T0000Z-110626T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHERRY NE-
1008 PM MDT SAT JUN 25 2011

...SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 230 AM MDT...

AT 1007 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH MODERATE RAINFALL OVER PORTIONS OF THE ADVISORY 
AREA. RADAR HAS ESTIMATED THAT UP TO THREE AND ONE HALF INCHES HAS 
FALLEN OVER THE PAST THREE HOURS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...ELI...MEDICINE LAKE...SCHOOLHOUSE LAKE AND STEER CREEK 
CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4299 10119 4261 10114 4264 10164 4299 10168

$$

JACOBS
027 
WGUS83 KLBF 260531
FLSLBF

FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1131 PM MDT SAT JUN 25 2011

NEC031-260545-
/O.CAN.KLBF.FA.Y.0021.000000T0000Z-110626T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHERRY NE-
1131 PM MDT SAT JUN 25 2011

...THE SMALL STREAM FLOOD ADVISORY THAT WAS IN EFFECT FOR NORTH
CENTRAL CHERRY COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE ADVISORY AREA.
STREAMS AND CREEKS IN THE ADVISORY AREA HAVE RECEDED OR WERE
BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4299 10119 4261 10114 4264 10164 4299 10168

$$

JACOBS

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this areal flood advisory went out at Jun 25, 7:16 PM MDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 25, 7:16 PM MDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT SAT JUN 25 2011

.UPDATE...
UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT OVER
NORTHERN NEBRASKA.

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT SAT JUN 25 2011/

SYNOPSIS...
AN INTERESTING FEATURE IN VISIBLE SAT AS CYCLONIC CIRCULATION
INDICATED IN EASTERN PARTS OF NORTH CENTRAL NEBRASKA. THIS POSSIBLY
AS REMNANT OF EARLY MORNING CONVECTION. MEANWHILE MID LEVEL IMPULSE
DEPICTED ACROSS CNTRL INTO SERN WYOMING. CURRENT DEVELOPMENT IN SERN
WY SHOULD DEVELOP/TRANSLATE EASTWARD INT0 WESTERN NEBRASKA PANHANDLE
IN THE NEXT 2-3 HOURS.

SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)...
ATMOSPHERE TO BE MODERATELY UNSTABLE EARLY THIS EVENING.  THE 12Z
NAM SOLUTION OF MU CAPES 2000-3500 J/KG...WITH 40 TO 50 KTS OF 0-6KM
BULK SHEAR. WHILE INSTABILITY IS ADEQUATE...FORCING WILL BE LIMITED.
LEAD DISTURBANCE INDICATED ACROSS CNTRL/NCTRL WY WILL MOVE EAST
NORTHEAST TONIGHT WITH LOW CHANCE POPS MAINTAINED ACROSS THE EASTERN
PANHANDLE/NORTH CENTRAL AND SLIGHT CHANCE SOUTHEAST. IF AN ORGANIZED
AREA DEVELOPS ACROSS PNHDL SWRN SD EARLY THIS EVENING...SOUTHEASTERN
AREAS WILL LIKELY SE ACTIVITY BY LATE EVENING/OVERNIGHT. STORM
MOTION IS EAST FROM PANHANDLE...THEN SOUTHEAST INTO CENTRAL
NEBRASKA. A RISK FOR ISOLATED SEVERE THIS EVENING ACROSS THE
NORTHWEST.

ON SUNDAY...THE UPPER LOW CURRENTLY LOCATED ACROSS SOUTHWESTERN
SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE WESTERN HIGH PLAINS BY
AFTERNOON/EVENING. SHIFT EAST THROUGH THE NORTHERN PLAINS. A COLD
FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL NEBRASKA AFTER MIDNIGHT.
CONVECTION PRIOR TO THE COLD FRONT COULD BE ISOLATED SEVERE AS
FORECASTED MU CAPE VALUES OF GREATER THAN 3000 J/KG EXPECTED BY LATE
AFTERNOON. THESE CAPE VALUES COMBINED WITH VERY STEEP LAPSE RATES
AND INCREASING 0-6 KM SHEAR OF GREATER THAN 50KTS WOULD SUGGEST THE
POTENTIAL FOR ISOLATED SUPER CELLS AND A SEVERE WEATHER OUTBREAK.
LARGE HAIL AND STRONG WIND GUSTS WOULD BE THE PRIMARY
THREATS...HOWEVER THE MODELS SUGGEST SIGNIFICANT LOW LEVEL CAPE WITH
RELATIVELY LOW LCL/S WOULD POINT TO THE POTENTIAL OF A COUPLE
TORNADOES...ESPECIALLY ACROSS NORTHWEST NEBRASKA. ANY INITIAL
ISOLATED STORM WILL BE FAVORABLE TO CONGEAL INTO A MCS WHICH WOULD
CROSS THROUGH MUCH OF THE CWA. THIS SITUATION NEEDS TO BE WATCHED
CLOSELY...NOT ONLY FOR THE SEVERE POTENTIAL...BUT A HEAVY RAIN ONCE
AGAIN WILL ACCOMPANY THE STORMS.  GIVEN THE SUGGESTED PWAT INCREASE
TO GREATER THAN 1.50  INCHES...RELATIVELY SLOW STORM MOVEMENT OF 15
KNOTS OR LESS...THE FLOOD POTENTIAL REMAINS POSSIBLE. A FLOOD WATCH
MAY BE REQUIRED FOR SUNDAY NIGHT.

MONDAY/TUESDAY...THIS PERIOD SHOULD REMAIN DRY WITH COLD FRONT EARLY
MONDAY TO BRING A COOLDOWN TO THE UPPER 70S. THEN A RETURN SOUTHERLY
FOR TUESDAY WITH HIGHS IN THE LOWER/MID 80S.

EXTENDED DISCUSSION (WEDNESDAY THROUGH SATURDAY)

A WARMING TREND CONTINUES...WITH 925MB TEMPS EXCEEDING 35C BY
WEDNESDAY AFTERNOON IN ERN PANHANDLE AND FAR SOUTHWEST.  THIS SHOULD
TRANSLATE TO HIGHS IN THE MID 90S WITH LOWER 90S TO THE NORTHEAST.
AS UPPER RIDGE BREAKS DOWN THURSDAY...THE WARMEST DAY FORECAST WITH
MID/UPPER 90S LIKELY. A COLD FRONT EARLY FRIDAY TO TEMPER HIGHS BACK
TOWARD CLIMATOLOGY IN THE MID/UPPER 80S.

AVIATION...
ANOTHER ROUND OF STORMS TO MOVE ACROSS THE REGION TONIGHT...HOWEVER
SCATTERED NATURE MAKES IT DIFFICULT TO TIME IN AND OUT OF TERMINALS.
HIGHER CONFIDENCE FOR IMPACT ACROSS NORTHERN NEBRASKA AND HAVE
INCLUDED AT KVTN. LOWER CONFIDENCE TO THE SOUTH...AT KLBF...AND HAVE
ONLY INCLUDED CB FOR NOW. LOW LEVEL MOISTURE CONTINUES TO INCREASE
OVERNIGHT AND MAY RESULT IN STRATUS. POCKETS OF STRATUS THIS
MORNING...TO THE EAST IN EASTERN NEBRASKA...AND TO THE WEST IN NE
COLORADO. WILL NEED TO MONITOR CLOSELY FOR MVFR CIGS FOLLOWING THE
CONVECTIVE COMPLEX. IF ANY STRATUS DOES DEVELOP...EXPECT IT TO
QUICKLY LIFT TO VFR DURING THE MORNING HOURS.

HYDROLOGY...
FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT
COUNTY...WITH THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE
RIVER CONTINUES TO SLOWLY DROP...AND WITH COORDINATION WITH THE RFC
AND THE RIVER MODELS...THE RIVER SHOULD DROP BELOW FLOOD STAGE
OVERNIGHT. EXTENDED THE WARNING TILL TOMORROW MORNING TO ACCOUNT FOR
ANY FLOODING DOWNSTREAM OF THE ATKINSON GAGE. MEANWHILE THE NORTH
PLATTE AND PLATTE RIVER FLOODING ARE SEEING MINOR FLUCTUATIONS DUE
TO RECENT RAINFALL AND THE RELEASES FROM THE RESERVOIRS.

ONCE AGAIN EXPECT A MCS TO MOVE ACROSS THE CWA TONIGHT. LOCATION
STILL IN QUESTION...HOWEVER STILL HAVE LOW FF GUIDANCE...AND WILL
MONITOR FOR POSSIBLE FLASH FLOOD. LAST NIGHT MOVEMENT WAS FAIRLY
PROGRESSIVE AND LIMITED HEAVY RAIN REPORTS. EXPECT A SIMILAR MCS
TONIGHT...BUT WILL MONITOR CLOSELY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT /MIDNIGHT MDT/ SUNDAY
FOR NEZ004>006-008-009-094.

&&

SHORT TERM/EXTENDED...JACOBS
AVIATION...POWER
Hazardous weather outlook, Jun 25, 2:44 PM MDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 PM CDT SAT JUN 25 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-262045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
344 PM CDT SAT JUN 25 2011 /244 PM MDT SAT JUN 25 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA...MAINLY NORTH OF
INTERSTATE 80 AND WEST OF BROKEN BOW TO ONEILL LINE. THE MAIN
THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL
DEVELOP OVER THE PANHANDLE EARLY THIS EVENING AND MOVE EAST. THE
STORMS ARE EXPECTED TO ORGANIZE INTO A THUNDERSTORM COMPLEX
OVERNIGHT...AND COULD BE CAPABLE OF PRODUCING WIDESPREAD HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A RISK OF SEVERE THUNDERSTORMS AGAIN SUNDAY AFTERNOON
AND SUNDAY NIGHT...WITH THE MAIN THREAT OF LARGE HAIL AND
DAMAGING WINDS. THE MOIST UNSTABLE AIR...ALREADY IN PLACE OVER
WESTERN AND NORTH CENTRAL NEBRASKA...WILL INTERACT WITH AN
INCOMING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS ACROSS ALL
OF WESTERN AND NORTH CENTRAL NEBRASKA. GENERAL SUMMER TIME
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH
OF THE WEEK...MAINLY DURING THE AFTERNOON AND OVERNIGHT PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, Jun 25, 7:27 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT SAT JUN 25 2011

NEZ005-094-260215-
EASTERN CHERRY NE-WESTERN CHERRY NE-
727 PM MDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 815
PM MDT/915 PM CDT/...

AT 722 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF MEDICINE LAKE...OR 34 MILES EAST
OF GORDON...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MEDICINE LAKE...
  ELI...
  SCHOOLHOUSE LAKE...
  STEER CREEK CAMPGROUND...
  NENZEL...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...
  CODY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

JACOBS
Special weather statement, Jun 25, 7:49 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT SAT JUN 25 2011

NEZ004-094-260230-
SHERIDAN NE-WESTERN CHERRY NE-
749 PM MDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 830 PM MDT...

AT 746 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
MERRIMAN TO 5 MILES SOUTHWEST OF HIGHWAY 27 CROSSING THE NIOBRARA
RIVER...AND MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...
  ROCK HILL...
  MERRIMAN...
  HIGHWAY 61 CROSSING THE NIOBRARA RIVER...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jun 25, 8:03 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
903 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             10 E MERRIMAN           42.92N 101.50W
06/25/2011  E0.75 INCH       CHERRY             NE   PUBLIC

&&

JSWEET
Special weather statement, Jun 25, 8:28 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT SAT JUN 25 2011

NEZ094-260315-
WESTERN CHERRY NE-
828 PM MDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 915
PM MDT...

AT 823 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF ELI...OR 37 MILES EAST OF
GORDON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELI...
  NENZEL...
  KILGORE...
  CODY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:32 PM MDTSevere Thunderstorm WarningLBFCherry43 min
Jun 25, 9:08 PM MDTSevere Thunderstorm WarningLBFDeuel52 min
Jun 25, 11:20 PM MDTSevere Thunderstorm WarningLBFGarden25 min
Jun 25, 11:44 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant31 min
Jun 26, 12:15 AM MDTSevere Thunderstorm WarningLBFArthur, Grant30 min
Jun 26, 12:25 AM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock65 min
Jun 26, 12:44 AM MDTSevere Thunderstorm WarningLBFGrant29 min
Jun 26, 1:42 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan63 min
Jun 26, 6:17 AM MDTSevere Thunderstorm WarningLBFCherry58 min
Jun 26, 11:07 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan38 min
Jun 26, 11:42 AM MDTSevere Thunderstorm WarningLBFCherry48 min
Jun 26, 12:29 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jun 26, 12:37 PM MDTTornado WarningLBFCherry38 min
Jun 26, 1:02 PM MDTTornado WarningLBFCherry43 min
Jun 26, 1:14 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jun 26, 1:58 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry47 min
Jun 26, 2:18 PM MDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 26, 3:25 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler50 min
Jun 26, 3:32 PM MDTTornado WarningLBFGarfield, Wheeler28 min
Jun 26, 3:36 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt39 min
Jun 26, 3:52 PM MDTAreal Flood AdvisoryLBFGarfield, Holt, Wheeler6 hr
Jun 26, 3:58 PM MDTTornado WarningLBFGarfield, Wheeler32 min
Jun 26, 4:07 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt38 min
Jun 26, 4:13 PM MDTTornado WarningLBFGarfield, Holt, Wheeler32 min
Jun 26, 4:45 PM MDTSevere Thunderstorm WarningLBFWheeler15 min
Jun 26, 4:59 PM MDTSevere Thunderstorm WarningLBFSheridan61 min
Jun 26, 5:38 PM MDTSevere Thunderstorm WarningLBFSheridan52 min

Nearby

Areal Flood Advisories in Nebraska, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.